# SDR FDEA202009172238

- Difficulty date: September 17, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N790FD
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 73,772 hours, 26,895 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N300319
- Part serial: 00478
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Component: Te Flap, Boeing
- Component part number: 113N300319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD FLAP UPPER TRAILING EDGE PANEL HAS DELAMINATED AREA AT WS 495.
